# SDR DL72E953974

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2824W
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vent Box Tab
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF OPN 8602 AD HFEC INSP OF RT OUTER WING UPPER STRINGER-TO-RIB CRACK INDICATED FWD VENT BOX AFT TAB W.S. 686.5, MARKED NR 2.
